# SDR ABXA9500263

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5530 · Vertical Stabilizer
- Part: Cap
- Part number: 59113849
- Condition: Corroded
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A PREVIOUS REPAIR TO THE LEFT VERTICAL STABILIZER WAS FOUND WITH LEVEL I CORROSION.  REMOVAL OF THE REPAIR REVEALED THE REAR SPAR CAP HAD BEEN SPLICED.  REPAIRED IAW ABX REA D955-1116-MR.
